# SDR TRAX200701198

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 7,098 hours, 4,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RT FLOOR SEAT RAILS HAVE MINOR CORROSION FS 364.00 TO FS 693.00.  REMOVED CORROSION FROM SEAT RAILS  FROM VARIOUS SPOTS BETWEEN RT FS 364.00 TO FS 693.00.  BRUSHED REWORKED AREAS WITH ALODINE.  ALL DIMENSIONS WITHIN ALLOWABLE LIMITS.  EACH REWORKED SEAT TRACK IDENTIFIED WITH THE WORDS REO 670-53-00-013.  ALL WORK DONE IN REFERENCE TO CRJ 700 SRM 53-21-49.  ALL WORK DONE IAW CRJ 700 SRM 51-12-00, 51-21-06, 51-21-16, AND 53-21-49.  JOB COMPLETE.  SUPPLEMENTAL - SDR CLOSED 08/21/07.
